Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2016, Volume 18, Number 1, Pages 54–69 (Mi svmo579)  

Mathematics

Approximation of optimal control problems for semi-linear elliptic convection-diffusion equations with discontinuous coefficients and states, with controls involved in the coefficients of diffusion and convective transfer

F. V. Lubyshev, A. R. Manapova, M. È. Fairuzov

Bashkir State University, Ufa

Abstract: In this paper we study main problems of approximation of nonlinear optimal control problems described by elliptic convection-diffusion equations with discontinuous coefficients and solutions, with controls involved in the coefficients of diffusion and convective transfer. Issues of discrete optimization problems construction, convergence of the approximations with respect to state, functional and control, and regularization of approximations are considered.

Keywords: the problem of optimal control, semi-linear elliptic equations, convective and diffusion transfer, difference method

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation МК-4147.2015.1


Full text: PDF file (438 kB)
References: PDF file   HTML file
UDC: 519.626

Citation: F. V. Lubyshev, A. R. Manapova, M. È. Fairuzov, “Approximation of optimal control problems for semi-linear elliptic convection-diffusion equations with discontinuous coefficients and states, with controls involved in the coefficients of diffusion and convective transfer”, Zhurnal SVMO, 18:1 (2016), 54–69

Citation in format AMSBIB
\Bibitem{LubManFai16}
\by F.~V.~Lubyshev, A.~R.~Manapova, M.~\`E.~Fairuzov
\paper Approximation of optimal control problems for semi-linear elliptic convection-diffusion equations with discontinuous coefficients and states, with controls involved in the coefficients of diffusion and convective transfer
\jour Zhurnal SVMO
\yr 2016
\vol 18
\issue 1
\pages 54--69
\mathnet{http://mi.mathnet.ru/svmo579}
\elib{https://elibrary.ru/item.asp?id=26322420}


Linking options:
  • http://mi.mathnet.ru/eng/svmo579
  • http://mi.mathnet.ru/eng/svmo/v18/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:54
    Full text:5
    References:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022